Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 26, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:48 PM CDT for Manitowoc County, Wisconsin. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 5:48 PM CDT (22:48 UTC)
- Expired
- Jun 27, 2013, 6:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 6:03 PM CDT | HAIL 1.75 | Manitowoc, WI | |
| Jun 27, 6:08 PM CDT | HAIL 2.5 | Manitowoc, WI | GOLF BALL TO TENNIS BALL HAIL IN CITY. NUMEROUS CAR WIND SHIELDS DAMAGED IN THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1217 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
734
WUUS53 KGRB 272248
SVRGRB
WIC071-272315-
/O.NEW.KGRB.SV.W.0026.130627T2248Z-130627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT THU JUN 27 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 615 PM CDT
* AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF MANITOWOC...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MANITOWOC AROUND 555 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CLOVER AND TWO RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4412 8790 4429 8762 4425 8750 4421 8750
4417 8752 4414 8756 4412 8761 4410 8764
4405 8764 4404 8766 4401 8767
TIME...MOT...LOC 2248Z 299DEG 23KT 4414 8770
HAIL...1.00IN
WIND...60MPH
$$
AK3 follow-up statements
801
WWUS53 KGRB 272258
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT THU JUN 27 2013
WIC071-272315-
/O.CON.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
558 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MANITOWOC COUNTY UNTIL 615 PM CDT...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANITOWOC...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL MANITOWOC COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4409 8784 4426 8754 4425 8750 4421 8750
4417 8752 4414 8756 4412 8761 4410 8764
4405 8764 4404 8766 4401 8767
TIME...MOT...LOC 2258Z 299DEG 23KT 4411 8762
HAIL...1.00IN
WIND...60MPH
$$
AK555
WWUS53 KGRB 272306
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
606 PM CDT THU JUN 27 2013
WIC071-272315-
/O.CON.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
606 PM CDT THU JUN 27 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MANITOWOC COUNTY UNTIL 615 PM CDT...
AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANITOWOC...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL CONTINUE TO IMPACT THE CITY OF
MANITOWOC THROUGH 615 PM CDT WITH LARGE HAIL AND GUSTY WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4406 8779 4425 8750 4417 8752 4414 8756
4412 8761 4410 8764 4405 8764 4404 8766
4401 8767
TIME...MOT...LOC 2305Z 313DEG 18KT 4407 8762
HAIL...1.50IN
WIND...60MPH
$$
AK996
WWUS53 KGRB 272313
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT THU JUN 27 2013
WIC071-272321-
/O.EXP.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
613 PM CDT THU JUN 27 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MANITOWOC COUNTY
WILL EXPIRE AT 615 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT INTO LAKE
MICHIGAN. HOWEVER...ADDITIONAL THUNDERSTORMS WERE OCCURRING OVER
EAST-CENTRAL WISCONSIN AND SOME OF THESE STORMS MAY BE STRONG TO
SEVERE THROUGH THE EARLY EVENING HOURS. PEOPLE LIVING ACROSS
MANITOWOC COUNTY SHOULD CONTINUE TO STAY ABREAST OF THE LATEST
WEATHER INFORMATION.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.
LAT...LON 4406 8779 4425 8750 4417 8752 4414 8756
4412 8761 4410 8764 4405 8764 4404 8766
4401 8767
TIME...MOT...LOC 2311Z 317DEG 15KT 4406 8761
$$
AKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 27, 3:31 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT THU JUN 27 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 331 PM CDT THU JUN 27 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB- TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW. TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN WISCONSIN. AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN WISCONSIN LATER THIS AFTERNOON AND THIS EVENING. AS THE JET STREAK SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING. COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN INTENSITY BY MID EVENING. STILL SOME SHOWERS COULD POP UP THROUGH THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT. LOWS IN THE 50S AND 60S. FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS THE CENTRAL GREAT LAKES. AS THIS OCCURS...A DEEP TROUGH WILL DROP ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN WISCONSIN DURING THE MORNING. ADDITIONAL STORMS ARE LIKELY IN THE AFTERNOON WITH HELP FROM DIURNAL INSTABILITY. WITH THE CLOUD COVER AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME. A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 331 PM CDT THU JUN 27 2013 FOR THE EARLY PORTION OR THROUGH SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH. COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT RULE OUT VERY ISOLATED SHOWER ACTIVITY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1234 PM CDT THU JUN 27 2013 SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST WISCONSIN. ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG GUSTY WINDS AND NEAR SEVERE HAIL. STORMS WILL CONTINUE TO MID TO LATE EVENING BEFORE DISSIPATING. THEN AN UPPER LEVEL LOW PRESSURE SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO SATURDAY. STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER ACTIVITY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TDH AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT THU JUN 27 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY AREA NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY. INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. LMZ521-522-541>543-282000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 PM CDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY THROUGH SATURDAY. MPC/TDH
In the hours before
Local storm report, Jun 27, 3:53 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GLEASON 45.30N 89.50W
06/27/2013 M0.25 INCH LINCOLN WI TRAINED SPOTTER
&&
TIMKLocal storm report, Jun 27, 4:19 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL PELICAN LAKE 45.50N 89.11W
06/27/2013 M0.75 INCH ONEIDA WI PUBLIC
DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.
&&
TIMKLocal storm report, Jun 27, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 N MARION 44.72N 88.88W
06/27/2013 E0.88 INCH SHAWANO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 27, 5:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 W LUXEMBURG 44.54N 87.73W
06/27/2013 M0.50 INCH KEWAUNEE WI COUNTY OFFICIAL
REPORTED AS DIME SIZE.
&&
BERSCHSpecial weather statement, Jun 27, 5:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 518 PM CDT THU JUN 27 2013 WIZ010-018-272300- LINCOLN-ONEIDA- 518 PM CDT THU JUN 27 2013 ...STRONG THUNDERSTORM MOVING INTO LINCOLN COUNTY... AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL...WINDS 40 TO 45 MPH...TORRENTIAL DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... TOMAHAWK BY 535 PM CDT... IRMA BY 545 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Local storm report, Jun 27, 5:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG BIRNAMWOOD 44.93N 89.19W
06/27/2013 SHAWANO WI LAW ENFORCEMENT
FEW TREES AND POWERLINES DOWN IN BIRNAMWOOD
0500 PM TSTM WND DMG GRESHAM 44.85N 88.79W
06/27/2013 SHAWANO WI LAW ENFORCEMENT
FEW LARGE BRANCHES DOWN IN GRESHAM.
0508 PM HAIL RIO CREEK 44.59N 87.54W
06/27/2013 E1.00 INCH KEWAUNEE WI TRAINED SPOTTER
ALSO MIXED WITH PEA HAIL.
0518 PM TSTM WND DMG CLINTONVILLE 44.61N 88.75W
06/27/2013 WAUPACA WI TRAINED SPOTTER
NUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE
STREETS. ALSO NICKLE HAIL COVERING THE GROUND.
&&
EBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:52 PM CDT | Areal Flood Advisory | GRB | Forest | 3 hr |
| Jun 27, 11:57 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 48 min |
| Jun 27, 3:03 PM CDT | Areal Flood Advisory | GRB | Oneida | 3 hr |
| Jun 27, 3:04 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 41 min |
| Jun 27, 3:33 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 42 min |
| Jun 27, 4:10 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jun 27, 5:00 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Shawano, Waupaca | 60 min |
| Jun 27, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Kewaunee | 33 min |
| Jun 27, 5:17 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 27, 5:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie, Shawano, Waupaca, Winnebago | 38 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.